Alert archive / Nebraska / Wind Advisories in 2009
Wind Advisory 3, NWS Cheyenne, WY
NWS Cheyenne, WY issued this wind advisory at Jan 11, 2009, 3:38 PM MST for 7 counties in Nebraska. It took effect at Jan 12, 2009, 7:00 AM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jan 11, 2009, 3:38 PM MST (22:38 UTC)
- In effect from
- Jan 12, 2009, 7:00 AM MST
- Expired
- Jan 12, 2009, 4:59 AM MST
- In force
- Issued by
- NWS Cheyenne, WY
Counties Banner County, NE, Box Butte County, NE, Cheyenne County, NE, Dawes County, NE, Kimball County, NE, Morrill County, NE, Scotts Bluff County, NE
The radar
The Cheyenne radar (KCYS), 141 km from the middle of the area, began a volume at 22:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 10.6 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1919 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KCYS 112238 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 338 PM MST SUN JAN 11 2009 WYZ062-112345- /O.EXP.KCYS.HW.W.0054.000000T0000Z-090111T2300Z/ NORTH CARBON- INCLUDING THE CITIES OF...HANNA...MEDICINE BOW 338 PM MST SUN JAN 11 2009 ...HIGH WIND WARNING WILL EXPIRE AT 4 PM MST THIS AFTERNOON... THE HIGH WIND WARNING WILL EXPIRE AT 4 PM MST THIS AFTERNOON. STRONG SOUTHWEST TO WEST WINDS TODAY HAVE GRADUALLY DECREASED THIS AFTERNOON AND ARE EXPECTED TO CONTINUE TO DECREASE LATE THIS AFTERNOON. FOR THIS REASON...THE NATIONAL WEATHER SERVICE IN CHEYENNE WILL ALLOW THE HIGH WIND WARNING TO EXPIRE AT 4 PM MST THIS AFTERNOON. $$ NEZ001>003-019>021-054-055-120700- /O.NEW.KCYS.WI.Y.0003.090112T1400Z-090112T2200Z/ SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE- INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE... SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD... KIMBALL...SIDNEY 338 PM MST SUN JAN 11 2009 ...WIND ADVISORY IN EFFECT FROM 7 AM TO 3 PM MST MONDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 3 PM MST MONDAY. NORTHWEST WINDS ARE EXPECTED TO BE SUSTAINED AT 20 TO 35 MPH MONDAY...WITH GUSTS TO 45 MPH. FOR THIS REASON...A WIND ADVISORY HAS BEEN ISSUED FOR THE WESTERN NEBRASKA PANHANDLE FOR MONDAY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ JR
5 follow-up statements
000 WWUS75 KCYS 120201 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 701 PM MST SUN JAN 11 2009 WYZ062-066-120700- /O.NEW.KCYS.HW.W.0055.090112T0201Z-090112T0700Z/ NORTH CARBON-LARAMIE RANGE- INCLUDING THE CITIES OF...HANNA...MEDICINE BOW...BUFORD... HORSE CREEK 701 PM MST SUN JAN 11 2009 ...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT MST TONIGHT... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT MST TONIGHT. VERY STRONG WEST WINDS HAVE CONTINUED ALONG INTERSTATE 80 THIS EVENING AT SUSTAINED SPEEDS OF 35 TO 45 MPH WITH GUSTS IN EXCESS OF 60 MPH. THE VERY STRONG WINDS HAVE ALSO SPREAD INTO THE EXTREME SOUTHERN PORTIONS OF THE LARAMIE RANGE AT ELEVATIONS ABOVE 6500 FEET. EXPECT WINDS OF THIS MAGNITUDE TO CONTINUE THROUGH MIDNIGHT MST TONIGHT. OVERNIGHT...WIND SPEEDS ARE EXPECTED TO DECREASE SLIGHTLY TO AROUND 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...PLEASE DIAL 5 1 1. $$ NEZ001>003-019>021-054-055-121015- /O.CON.KCYS.WI.Y.0003.090112T1400Z-090112T2200Z/ SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE- INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE... SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD... KIMBALL...SIDNEY 701 PM MST SUN JAN 11 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 3 PM MST MONDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 3 PM MST MONDAY. NORTHWEST WINDS ARE EXPECTED TO BE SUSTAINED AT 20 TO 35 MPH MONDAY...WITH GUSTS TO 45 MPH. FOR THIS REASON...A WIND ADVISORY HAS BEEN ISSUED FOR THE WESTERN NEBRASKA PANHANDLE FOR MONDAY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CARPENTER
000 WWUS75 KCYS 120205 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 705 PM MST SUN JAN 11 2009 WYZ062-066-120700- /O.CON.KCYS.HW.W.0055.000000T0000Z-090112T0700Z/ NORTH CARBON-LARAMIE RANGE- INCLUDING THE CITIES OF...HANNA...MEDICINE BOW...BUFORD... HORSE CREEK 705 PM MST SUN JAN 11 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT. VERY STRONG WEST WINDS HAVE CONTINUED ALONG INTERSTATE 80 NEAR ARLINGTON...OR BETWEEN MILE MARKERS 270 AND 275...THIS EVENING AT SUSTAINED SPEEDS OF 35 TO 45 MPH WITH GUSTS IN EXCESS OF 60 MPH. THE VERY STRONG WINDS HAVE ALSO SPREAD INTO THE EXTREME SOUTHERN PORTIONS OF THE LARAMIE RANGE AT ELEVATIONS ABOVE 6500 FEET. EXPECT WINDS OF THIS MAGNITUDE TO CONTINUE THROUGH MIDNIGHT MST TONIGHT. OVERNIGHT...WIND SPEEDS ARE EXPECTED TO DECREASE SLIGHTLY TO AROUND 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...PLEASE DIAL 5 1 1. $$ NEZ001>003-019>021-054-055-121015- /O.CON.KCYS.WI.Y.0003.090112T1400Z-090112T2200Z/ SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE- INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE... SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD... KIMBALL...SIDNEY 705 PM MST SUN JAN 11 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 3 PM MST MONDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 3 PM MST MONDAY. NORTHWEST WINDS ARE EXPECTED TO BE SUSTAINED AT 20 TO 35 MPH MONDAY...WITH GUSTS TO 45 MPH. FOR THIS REASON...A WIND ADVISORY HAS BEEN ISSUED FOR THE WESTERN NEBRASKA PANHANDLE FOR MONDAY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS75 KCYS 120746 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 1246 AM MST MON JAN 12 2009 WYZ062-121000- /O.NEW.KCYS.HW.W.0056.090112T0746Z-090112T1000Z/ NORTH CARBON- INCLUDING THE CITIES OF...HANNA...MEDICINE BOW 1246 AM MST MON JAN 12 2009 ...HIGH WIND WARNING IN EFFECT UNTIL 3 AM MST EARLY THIS MORNING... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 3 AM MST EARLY THIS MORNING. VERY STRONG WEST WINDS HAVE CONTINUED ALONG INTERSTATE 80 NEAR ARLINGTON...OR BETWEEN MILE MARKERS 270 AND 275 EARLY THIS MORNING. WINDS WERE SUSTAINED AT 35 TO 45 MPH WITH GUSTS UP TO 60 MPH. EXPECT WINDS OF THIS MAGNITUDE TO CONTINUE THROUGH 3 AM MST TONIGHT. LATER TONIGHT THE WIND SPEEDS ARE EXPECTED TO DECREASE SLIGHTLY TO AROUND 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...PLEASE DIAL 5 1 1. $$ NEZ001>003-019>021-054-055-121600- /O.CON.KCYS.WI.Y.0003.090112T1400Z-090112T2200Z/ SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE- INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE... SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD... KIMBALL...SIDNEY 1246 AM MST MON JAN 12 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 3 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 3 PM MST THIS AFTERNOON. NORTHWEST WINDS ARE EXPECTED TO BE SUSTAINED AT 20 TO 35 MPH MONDAY...WITH GUSTS TO 45 MPH. FOR THIS REASON...A WIND ADVISORY HAS BEEN ISSUED FOR THE WESTERN NEBRASKA PANHANDLE FOR MONDAY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ WEILAND
000 WWUS75 KCYS 120919 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 219 AM MST MON JAN 12 2009 WYZ062-121030- /O.CAN.KCYS.HW.W.0056.000000T0000Z-090112T1000Z/ NORTH CARBON- INCLUDING THE CITIES OF...HANNA...MEDICINE BOW 219 AM MST MON JAN 12 2009 ...HIGH WIND WARNING IS CANCELED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELED THE HIGH WIND WARNING. WEST WINDS HAVE DIMINISHED IN THE ARLINGTON AREA SINCE MIDNIGHT. AS OF 2 AM THE WIND GUSTS WERE DOWN TO 45 MPH. WIND GUSTS WILL REMAIN AT SIMILAR SPEEDS FOR THE REST OF TONIGHT. FOR THAT REASON THE HIGH WIND WARNING HAS BEEN CANCELED. $$ NEZ001>003-019>021-054-055-121730- /O.CON.KCYS.WI.Y.0003.090112T1400Z-090112T2200Z/ SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE- INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE... SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD... KIMBALL...SIDNEY 219 AM MST MON JAN 12 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 3 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 3 PM MST THIS AFTERNOON. NORTHWEST WINDS ARE EXPECTED TO BE SUSTAINED AT 20 TO 35 MPH MONDAY...WITH GUSTS TO 45 MPH. FOR THIS REASON...A WIND ADVISORY HAS BEEN ISSUED FOR THE WESTERN NEBRASKA PANHANDLE FOR MONDAY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ WEILAND
000 WWUS75 KCYS 121159 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 459 AM MST MON JAN 12 2009 NEZ001>003-019>021-054-055-130000- /O.UPG.KCYS.WI.Y.0003.090112T1400Z-090112T2200Z/ /O.NEW.KCYS.HW.W.0057.090112T1400Z-090113T0000Z/ SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE- INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE... SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD... KIMBALL...SIDNEY 459 AM MST MON JAN 12 2009 ...HIGH WIND WARNING IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. THE WIND ADVISORY IS NO LONGER IN EFFECT. NORTHWEST WINDS WILL INCREASE BY MID MORNING OVER THE NEBRASKA PANHANDLE. AFTER THAT TIME...WINDS WILL BE SUSTAINED BETWEEN 35 AND 45 MPH WITH SOME GUSTS AS HIGH AS 60 MPH. THE WINDS WILL DIMINISH QUICKLY AFTER SUNSET. THE WINDS WILL CREATE HAZARDOUS TRAVEL CONDITIONS OVER THE WESTERN NEBRASKA PANHANDLE TODAY FOR THOSE WITH LIGHTWEIGHT OR HIGH PROFILE VEHICLES. BE SURE TO SECURE OR MOVE INDOORS IMPORTANT ITEMS THAT MAY BE BLOWN AROUND BY THE STRONG WINDS. $$ WEILAND
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this wind advisory went out at Jan 11, 10:04 AM MST, 5 hours 34 minutes earlier.
Area forecast discussion, Jan 11, 10:04 AM MST, 5 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 1004 AM MST SUN JAN 11 2009 .UPDATE...HAVE ISSUED A HIGH WIND WARNING FOR NORTH CARBON COUNTY ...WY ZONE 62...AS CRITERIA ARE NOW BEING MET BY THE SENSOR AT ARL. REMAINDER OF FORECAST LOOKS TO BE ON TRACK. && .PREV DISCUSSION... /ISSUED 313 AM MST SUN JAN 11 2009/ SHORT TERM...TODAY THROUGH MONDAY... MODELS ARE FAIRLY SIMILAR FOR THIS PART OF THE FORECAST AND HAVE GOOD RUN TO RUN CONSISTENCY. THE LARGE RIDGE ALOFT OVER THE EASTERN PACIFIC EARLY THIS MORNING WILL CONTINUE TO BUILD AND MOVE SLOWLY EAST THROUGH 00Z TUESDAY. A SHORTWAVE TROUGH IS CURRENTLY MOVING OVER THE TOP OF THE RIDGE IN THE GULF OF ALASKA AND WILL MOVE OVER THE NORTHERN PLAINS LATE TONIGHT AND MONDAY. THE CLIPPER SYSTEM WILL MOVE THE ASSOCIATED SURFACE LOW FROM WEST CENTRAL ALBERTA AT 12Z TODAY TO THE EASTERN DAKOTAS 12Z MONDAY. A SHALLOW CANADIAN POLAR FRONT WILL BACK INTO AT LEAST THE EAST PART OF THE CWA LATE TONIGHT AND MONDAY MORNING. AT THIS TIME IT APPEARS THAT THERE WILL BE ENOUGH MOISTURE...JET DYNAMICS AND MID LEVEL FRONTOGENESIS TO PRODUCE A PERIOD OF LIGHT SNOW MAINLY OVER AND EAST OF THE LARAMIE RANGE LATE TONIGHT AND MONDAY MORNING. THE LIGHT SNOW WILL LINGER THROUGH THE AFTERNOON HOURS ALONG THE LARAMIE RANGE. SURFACE HIGH PRESSURE BUILDS INTO THE HIGH PLAINS AND WILL IMPROVE CONDITIONS OVER THE REST OF THE EAST PART OF THE CWA MONDAY AFTERNOON. SNOWFALL WILL BE LESS THAN AN INCH...WITH LARGER ACCUMULATIONS OVER AND NEAR THE LARAMIE RANGE. THE NORTHWEST FLOW ALOFT WILL CONTINUE TO PRODUCE OROGRAPHIC SNOW OVER THE SNOWY RANGE THROUGH MONDAY...WITH SEVERAL INCHES OF ACCUMULATING SNOW LIKELY. OTHERWISE...THE MAIN ISSUE FOR THIS PART OF THE FORECAST WILL STILL BE THE WINDS. CURRENTLY KARL IS GUSTING TO 50 MPH WITH THE LOWEST GATES OF THE MEDICINE BOW PROFILER AT 45 KNOTS. THE LOW LEVEL HEIGHT DIFFERENCES BETWEEN KCAG AND KCPR REMAIN MARGINAL THROUGH TONIGHT AND SO WILL KEEP WINDS JUST BELOW CRITERIA DURING THAT TIME. THE STRONGER WINDS WILL SHIFT OVER THE EAST PART OF THE CWA BY MONDAY AS THE FLOW ALOFT BECOMES MORE NORTHERLY AND THE 300 MB JET IS OVER THE AREA. WIND HIGHLIGHTS MAY BE NEEDED OVER THE EAST PART OF THE CWA BY MONDAY. FOR NOW HAVE GUSTS BETWEEN 45 AND 50 MPH AND A WIND ADVISORY MIGHT NEED TO BE CONSIDERED FOR THE PANHANDLE. TEMPERATURES TODAY AND TONIGHT WILL REMAIN ABOVE NORMAL WITH COOLER TEMPERATURES IN MOST AREAS FOR MONDAY. LONG TERM...MONDAY NIGHT THROUGH SATURDAY MAINLY DRY CONDITIONS WILL PREVAIL ACROSS THE CWA THROUGH THE EXTENDED PERIOD. THE ONLY EXCEPTION BEING A CHANCE OF SNOW ACROSS THE NORTHERN ZONES AND THE MOUNTAINS TUES NIGHT AND WED. NW FLOW WILL DOMINATE THE PERIOD WITH A HIGH AMPLITUDE RIDGE OFF THE WEST COAST AND A DEEP UPPER TROUGH OVER THE EASTERN HALF OF THE U.S. A COLD FRONT IN ASSOCIATION WITH A DISTURBANCE WILL MOVE ACROSS THE AREA TUES NIGHT AND WED. WARMER TEMPERATURES WILL OCCUR FOR FRI AND SAT AS THE FRONTAL BOUNDARY MOVES TO THE EAST AND A SURFACE LEE TROUGH SETS UP. WINDY CONDITIONS WILL ALSO OCCUR THROUGHOUT THE EXTENDED PERIOD. A DISTURBANCE WILL POSSIBLY MOVE ACROSS THE FORECAST AREA ON SAT...BUT THE TRACK OF THE FEATURE REMAINS UNCERTAIN AT THIS TIME. HIGH TEMPERATURES WILL BE AROUND 10 DEGREES ABOVE NORMAL ON TUES...COOLING TO AROUND NORMAL FOR WED AND THUR...AND 7 TO 10 DEGREES ABOVE NORMAL FOR FRI AND SAT. AVIATION...WEST WINDS WILL GUST AS HIGH AS 45 KNOTS OVER AND NEAR THE SNOWY AND LARAMIE RANGES AGAIN TODAY AND TONIGHT. THE SURFACE WINDS WILL SHIFT TO THE NORTHWEST LATE TONIGHT AND MONDAY WITH GUSTS TO 40 KNOTS LIKELY EAST OF THE LARAMIE RANGE. VFR CONDITIONS OVER THE CWA WILL LOWER TO MVFR CEILINGS AND VISIBILITIES IN LIGHT SNOW FOR A PERIOD LATE TONIGHT AND MONDAY. THOSE CONDITIONS WILL PERSIST INTO MONDAY AFTERNOON OVER KLAR...KCYS AND KEAN. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...HIGH WIND WARNING UNTIL 4 PM SUNDAY FOR WYZ062. NE...NONE. &&
Hazardous weather outlook, Jan 11, 10:02 AM MST, 5 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1002 AM MST SUN JAN 11 2009 NEZ001>003-019>021-054-055-WYZ059>061-063>070-121215- SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE-CONVERSE-NIOBRARA-SOUTHWEST CARBON-SNOWY RANGE- NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-PLATTE-GOSHEN- CHEYENNE FOOTHILLS-PINE BLUFFS- 1002 AM MST SUN JAN 11 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT LIGHT SNOW WILL BE POSSIBLE TODAY IN THE SNOWY AND SIERRA MADRE RANGES OF SOUTHEAST WYOMING. SCATTERED AREAS OF LIGHT SNOW ARE EXPECTED TO DEVELOP TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ062-121215- NORTH CARBON- 1002 AM MST SUN JAN 11 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT A HIGH WIND WARNING IS IN EFFECT UNTIL 4 PM THIS AFTERNOON FOR SOUTHWEST TO WEST WINDS OF 30 TO 45 MPH WITH GUSTS OVER 60 MPH. IT WILL STILL BE WINDY TONIGHT ALTHOUGH SPEEDS WILL DECREASE SLIGHTLY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Local storm report, Jan 11, 9:48 AM MST, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
948 AM MST SUN JAN 11 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 AM HIGH SUST WINDS ARLINGTON 41.59N 106.21W
01/11/2009 M45 MPH CARBON WY DEPT OF HIGHWAYS
SUST 40 TO 45 MPH 0120L-0410L
0905 AM NON-TSTM WND GST ARLINGTON 41.59N 106.21W
01/11/2009 M62 MPH CARBON WY DEPT OF HIGHWAYS
SUST 50 MPH
&&Local storm report, Jan 11, 2:54 PM MST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
254 PM MST SUN JAN 11 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM NON-TSTM WND GST ARLINGTON 41.59N 106.21W
01/11/2009 M64 MPH CARBON WY DEPT OF HIGHWAYS
0240 PM NON-TSTM WND GST ARLINGTON 41.59N 106.21W
01/11/2009 M59 MPH CARBON WY DEPT OF HIGHWAYS
&&
DDEALNearby
Wind Advisories in Nebraska, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.